# SDR ABXA000160

- Difficulty date: March 22, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 55,508 hours, 52,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49158642
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL FORWARD JAMB INBOARD AFT MOUNT FITTING CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-5 AND DOUG DWG 4915864.
